Díaz-Cano Ocaña, Antonio and Gonzalez Gascón, F. (2012) Escape to infinity in the presence of magnetic fields. Quarterly of Applied Mathematics, 70 (1). pp. 45-51. ISSN 0033-569X
Restringido a Repository staff only hasta 2020.
Escape to infinity is proved to occur when a charge moves under the action of the magnetic field created by a finite number of planar closed wires.
|Uncontrolled Keywords:||Escape to infinity, Magnetic field, Lorentz equation|
|Subjects:||Sciences > Mathematics > Algebra|
S. Ulam, Problems in modern mathematics, Science Editions, John Wiley & Sons, Inc., 1964.
J. Sarvas, Basic mathematical and electromagnetic concepts of the biomagnetic inverse problem, Phys. Med. Biol. 32 (1987), 11–22.
F. Gonz´alez-Gasc´on, D. Peralta-Salas, Motion of a charge in the magnetic field created by wires: impossibility of reaching the wires, Phys. Lett. A. 333 (2004), 72–78.
F. Gonz´alez-Gasc´on, D. Peralta-Salas, Escape to infinity in a Newtonian potential, J. Phys. A 33 (2000), 5361–5368.
F. Gonz´alez-Gasc´on, D. Peralta-Salas, Escape to infinity under the action of a potential and a constant electromagnetic field, J. Phys. A 36 (2003), 6441–6455.
Y. Matsuno, Two-dimensional dynamical system associated with Abel’s nonlinear differential equation, J. Math. Phys. 33 (1992), 412–421.
A. Goriely, C. Hyde, Finite-time blow-up in dynamical systems, Phys. Lett. A 250 (1998), 311–318.
C. Marchioro, Solution of a three-body scattering problem in one dimension, J. Math. Phys. 11 (1970), 2193-2196.
L.P. Fulcher, B.F. Davis, D.A. Rowe, An approximate method for classical scattering problems, Amer. J. Phys. 44 (1976), 956–959.
L. Vaserstein, On systems of particles with finite-range and/or repulsive interactions, Commun. Math. Phys. 69 (1979), 31-56.
G. Galperin, Asymptotic behaviour of particle motion under repulsive forces, Commun.Math. Phys. 84 (1982), 547-556.
E. Gutkin, Integrable Hamiltonians with exponential potential, Phys. D 16 (1985), 398–404.
E. Gutkin, Asymptotics of trajectories for cone potentials, Phys. D 17 (1985), 235–242.
V.J. Menon, D.C. Agrawal, Solar escape revisited, Amer. J. Phys. 54 (1986), 752–753.
E. Gutkin, Continuity of scattering data for particles on the line with directed repulsive interactions, J. Math. Phys. 28 (1987), 351–359.
|Deposited On:||24 Apr 2012 10:00|
|Last Modified:||06 Feb 2014 10:13|
Repository Staff Only: item control page